Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have upset stomach. Passing watery stool after eating. Easy way to get cure?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have stomach upset for past 3 4 days now...there is no loose motion as such ..only when i have meal , just aafter that i have to go to toilet , and the stool is totally watery liquid brown in colour...though i tries not eating for sometime and having only liquid and mild food its not helping....
Posted Sat, 4 May 2013 in Digestion and Bowels
Answered by Dr. Das Arindam 26 minutes later

Thank you for posting a query.

Look, you are suffering from gastrointestinal tract infection by either bacteria or protozoa or parasite.

So, you have to get treated for these infections.

You have to do the followings.

1.     Take some light diet.
2.     Take a pantoprazole group of drug before breakfast in empty stomach.
3.     Take a ciprofloxacin and ornidazole combination drug for a minimum period of 3 days.
4.     Take a single dose of albendazole group of drug.
5.     Take a lactobacilli XXXXXXX for one week.
6. Take an enzyme group of syrup before taking meal.

For a detailed prescription, you have to consult with your family physician.

If the above measures fail to give any definite result, you have to consult with a gastroenterologist for further management.

Hope, this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Follow-up: Have upset stomach. Passing watery stool after eating. Easy way to get cure? 19 hours later
As per your suggestion , I asked my physician for a detailed prescription .He also said it is wild virus stomach infection.He has prescribed zanocin oz twice a day for 5 days.

The other thing i wanted to discuss with you is initially I took metrogyl and the stool was mix of solid and the same watery fluid...when I did not take it for a day it was again fluid watery what do you make out of it

Should I continue mertogyl or go for Zanocin as suggested by Physician?
Answered by Dr. Das Arindam 1 hour later

Thank you for writing back.

Look, you should follow your treating doctor. We can just guide you.

According to your treating doctor, you should take the ofloxacin oz. it contains ornidazole group of drug. Basically it is a metronidazole group of drug.

So, you do not have to take the metronidazole drug separately.

So, you should take zanocin oz and follow up to your treating doctor in case of any problem.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor